MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. STEALTH 360 ORBITAL ATHERECTOMY SYSTEM

CARDIOVASCULAR SYSTEMS, INC. STEALTH 360 ORBITAL ATHERECTOMY SYSTEM
Model Number PRD-MAX-200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intraoperative Pain (2662); Vascular Dissection (3160)
Date of Event 04/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The oad and guide wire were returned to csi.Visual analysis found biological material on the distal driveshaft and crown.The returned guide wire successfully passed through the section with biological material.The morphology and exact root cause of the accumulated biological material could not be conclusively determined.The device history record for this device lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event and the device met material, assembly, and quality control requirements prior to distribution.Csi id: (b)(4).
 
Event or Problem Description
The stealth 360 peripheral orbital atherectomy device (oad) was used for treatment in the superficial femoral artery (sfa), which had soft calcium.The oad was spun on low speed for three treatments and then spun on medium speed.The patient expressed pain and the oad produced an unusual noise.At this time, the physician felt the oad "buckled" and therefore removed the oad.Intravascular ultrasound (ivus) was reviewed, and no dissection was observed.The oad was removed, and tissue was observed on the driveshaft.Based on this, the physician believed a dissection may have occurred at the ostium of the vessel.Angioplasty and stent placement were performed to complete the procedure.The patient was stable.

Brand Name
STEALTH 360 ORBITAL ATHERECTOMY SYSTEM
Common Device Name
STEALTH 360 ORBITAL ATHERECTOMY SYSTEM
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer Contact
poonoy chanthavongsa
1225 old hwy 8 nw
st. paul, MN 55112
MDR Report Key16964874
Report Number3004742232-2023-00141
Device Sequence Number17452636
Product Code MCW
UDI-Device Identifier10850026568711
UDI-Public(01)10850026568711(17)241231(10)466853-1
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberPRD-MAX-200
Device Catalogue Number7-10059-46
Device Lot Number466853-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2023
Initial Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight90 KG
Patient EthnicityNon Hispanic
Patient RaceWhite